# SDR IPXA2025080106493

- Difficulty date: July 7, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- Aircraft time: 28,457 hours, 17,213 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Roller
- Part number: 89056
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT ROLLER @ FRAME 57 LBL 30 DAMAGED.  REMOVED AND REPLACED ROLLER BRAKING  IAW AMM 25-58-34/0401.VERIFIED 1 EACH ROLLER REMOVED AND REPLACED. JOB COMPLETE.
